2.5-D poroelastic wave modelling in double porosity media

File Description SizeFormat 
2011_gji_j.1365-246X.2011.05106.x.pdfPublished version394.54 kBAdobe PDFDownload
Title: 2.5-D poroelastic wave modelling in double porosity media
Author(s): Liu, X
Greenhalgh, S
Wang, Y
Item Type: Journal Article
Publication Date: 1-Sep-2011
URI: http://hdl.handle.net/10044/1/19265
DOI: http://dx.doi.org/10.1111/j.1365-246X.2011.05106.x
ISSN: 0956-540X
Publisher: OXFORD UNIV PRESS
Start Page: 1285
End Page: 1294
Journal / Book Title: GEOPHYSICAL JOURNAL INTERNATIONAL
Volume: 186
Issue: 3
Copyright Statement: © 2011 The Authors. Geophysical Journal International © 2011 RAS
Publication Status: Published
Appears in Collections:Earth Science and Engineering



Items in Spiral are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons